MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that there are 4 telemetry transmitters in communication loss with the central nurse's station (cns).The customer later stated that the patients on multiple patient receiver (org) sn (b)(4) was moved to another org, and they came out of communication loss and able to monitor patients on them.The other org sn (b)(4) was rebooted and came out of communication loss.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that there are 4 telemetry transmitters in communication loss with the central nurse's station (cns).The customer later stated that the patients on multiple patient receiver (org) sn (b)(4) was moved to another org, and they came out of communication loss and able to monitor patients on them.The other org sn (b)(4) was rebooted and came out of communication loss.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contains no information (ni), as an attempt to obtain the information were made, but none were provided.Attempt #1 06/16/2022 emailed customer via microsoft outlook for all items under the no information section.The customer responded back with complaint details, but they did not provide the patient information as requested.Additional device information: concomitant medical device: the following device(s) were being used in conjunction with the org.Multiple patient receiver model: org-9100a.Sn: (b)(4).Device manufacturer date: 08/29/2012.Unique identifier (udi) #: (b)(4).Central nurse's station model: cns-6801a.Sn: (b)(4).Device manufacturer date: 03/04/2021.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
The biomedical engineer (bme) reported that there are 4 telemetry transmitters in communication loss with the central nurse's station (cns).The customer later stated that the patients on multiple patient receiver (org) sn (b)(6) was moved to another org, and they came out of communication loss and able to monitor patients on them.The other org sn (b)(6) was rebooted and came out of communication loss.No patient harm was reported.
 
Additional Manufacturer Narrative
Details of the complaint: the biomedical engineer (bme) reported that there are 4 telemetry transmitters in communication loss with the central nurse's station (cns).The customer later stated that the patients on multiple patient receiver (org) sn (b)(6) was moved to another org, and they came out of communication loss and able to monitor patients on them.The other org sn (b)(6) was rebooted and came out of communication loss.No patient harm was reported.Investigation conclusion: the issue of communication loss was resolved by rebooting the orgs that were receiving signals from the affected transmitters.As the devices were not returned for evaluation, root cause cannot be determined.As the orgs were able to come out of comm loss after being rebooted, it is unlikely that the comm loss occurred as a result of a device defect.Complaint history review of pu-681ra serial number (b)(6) do not reveal any additional complaint relating to communication loss.This event is likely an isolated incident.Additional device information: d10: concomitant medical device: the following device(s) were being used in conjunction with the org.Multiple patient receiver model: org-9100a sn: (b)(6) device manufacturer date: 08/29/2012 unique identifier (udi) #: (b)(4).Central nurse's station model: cns-6801a sn: (b)(6) device manufacturer date: 03/04/2021 unique identifier (udi) #: (b)(4).Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h10 additional manufacturer narrative.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key15006336
Report Number8030229-2022-02952
Device Sequence Number12450961
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS-6801A SN (B)(6); CNS-6801A SN (B)(6); ORG-9100A SN (B)(6); ORG-9100A SN (B)(6)
Patient SexUnknown